+91 9817706997
watranpharmaceuticals@gmail.com
Home
About us
Products
Tablets
Ayurvedic
Capsules
Syrups
Sachets
Dry Syrup
Injectables
Eye Drops/Drops
Protein Powder
Visual Aid
services
Third Party Pharma Manufacturing Company in India
PCD Pharma Franchise Services in India
Blogs
Track Order
Contact Us
0
Paracetamol 650 mg + Chlorpheniramine Maleate 2 mg + Caffeine 25 mg + Phenylepherine Hcl 5 mg
Home
Tablets
Paracetamol 650 mg + Chlorpheniramine Maleate 2 mg + Caffeine 25 mg + Phenylepherine Hcl 5 mg
Paracetamol 650 mg + Chlorpheniramine Maleate 2 mg + Caffeine 25 mg + Phenylepherine Hcl 5 mg
₹
1,540.00
Watcold-Plus
SKU:
49da8ccc47be
Category:
Tablets
Additional information
Additional information
Packing
20*10 Blister
Related products
Aceclofenac 100 mg + PCM 325 mg + Serratiopeptidase 15 mg
₹
950.00
Cefixime Trihydrate 100 mg
₹
760.00
Aceclofenac 100 mg + Paracetamol 325 mg
₹
700.00
0
×
Contact us